Volume 8, 2002
A tribute to JL Lions
|Page(s)||423 - 440|
|Published online||15 August 2002|
The Output Least Squares Identifiability of the Diffusion Coefficient from an H1–Observation in a 2–D Elliptic Equation
Université Paris–Dauphine, Paris Cedex 16, France; firstname.lastname@example.org.
2 Institute of Mathematics, University of Graz, Austria.
Output least squares stability for the diffusion coefficient in an elliptic equation in dimension two is analyzed. This guarantees Lipschitz stability of the solution of the least squares formulation with respect to perturbations in the data independently of their attainability. The analysis shows the influence of the flow direction on the parameter to be estimated. A scale analysis for multi-scale resolution of the unknown parameter is provided.
Mathematics Subject Classification: 62G05 / 35R30 / 93E24
Key words: Parameter estimation / diffusion coefficient / inverse problem / identifiability / least squares.
© EDP Sciences, SMAI, 2002
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.